Jump to content
ACN Latitudes Forums

Search the Community

Showing results for tags 'diflucan'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Welcome to our Forums
  • ACN Services
  • Advanced, Complementary, and Alternative Approaches
    • Attention Deficit Disorders
    • Autism Spectrum Disorders
    • Obsessive Compulsive Disorder
    • PANS / PANDAS (Lyme included)
    • Tourette Syndrome and Tics
  • Prevention and Integrative Therapies
    • Cognitive Behavior Therapy (New)
    • Diet and Gastrointestinal Issues (New)
    • Environmental Factors (New)
    • Nutrition and Supplements (New)
  • School and Home Related
    • Academic Challenges
    • Behavioral Issues and Behavior Charts (New)
    • Educational Plans (New)
  • General

Blogs

  • ACN Latitudes Blog
  • sarama37's Blog
  • kptrsn's Blog
  • lulu648's Blog

Product Groups

  • Advertisements
  • Test Category

Calendars

There are no results to display.


Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. My 10 y/o son had strep Nov 2012 and was diagnosed with Pandas in April 2013 after severe mood swings, depression, irritability and aggression started. He also has anxiety and Aspergers. Waiting for Lyme testing results. We treated with zith and penicillin for the pandas and also did a course of Flagyl for clostridia. Titers were at 1140...trending down but only at 1080 now. All of his symptoms are much better. The only tic he has is a vocal humming he makes when he watches tv or plays on the computer. Is that normal to have a tic only at a certain time? Dr suggested we try Augmentin but not sure I want to give him another antibiotic. Also, dr started him on Diflucan since he's been on so many antibiotics. Can the Diflucan cause diarrhea?
×
×
  • Create New...